# SDR P5CA2020062960205

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,222 hours, 4,396 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R ENG FIRE LP 2" STATUS MESSAGE DISPLAYED.  CHECKED & FOUND #2 ENG LOWER AFT LOOP 2 TERMINAL LOOSE. TIGHTENED TERMINAL IAW AMM 26-11-00, OPERATIONAL CHECKS OK.
